Journal of Differential Geometry

Koszul cohomology and the geometry of projective varieties. II

Mark L. Green

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 20, Number 1 (1984), 279-289.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439000

Digital Object Identifier
doi:10.4310/jdg/1214439000

Mathematical Reviews number (MathSciNet)
MR772134

Zentralblatt MATH identifier
0559.14009

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]
Secondary: 14J05 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15]

Citation

Green, Mark L. Koszul cohomology and the geometry of projective varieties. II. J. Differential Geom. 20 (1984), no. 1, 279--289. doi:10.4310/jdg/1214439000. https://projecteuclid.org/euclid.jdg/1214439000


Export citation

References

  • [1] J. Carlson, M. Green, P. Griffiths and J. Harris, Infinitesimal variations of Hodge structure. I, Compositio Math. 50 (1983) 109-205.
  • [2] M. L. Green, Koszul cohomology and the geometry of projective varieties, J. Differential Geometry 19 (1984) 125-171.
  • [3] M. L. Green, The period map for hypersurfaces of high degree, Compositio Math., to appear.
  • [4] G. D. James, The representation theory of the symmetric group, Springer, New York, 1978.

See also

  • Part I: Mark L. Green. Koszul cohomology and the geometry of projective varieties. J. Differential Geom., Volume 19, Number 1, (1984), 125--171.